• Fast & Free DeliveryFast & Free Delivery
  • Shop from over 1 million productsShop from over 1 million products
  • Free ReturnsFree Returns
800-73232
  • Deals
  • Explore
Change
Home
Pain relief
Add to wishlistShare
Panadol Extra Pain Relief Tablets With Opti Zorb 24 count
Panadol Extra Pain Relief Tablets With Opti Zorb 24 count
Panadol Extra Pain Relief Tablets With Opti Zorb 24 count
Panadol Extra Pain Relief Tablets With Opti Zorb 24 count
Panadol Extra Pain Relief Tablets With Opti Zorb 24 countPanadol Extra Pain Relief Tablets With Opti Zorb 24 count
More from Panadol

Panadol Extra Pain Relief Tablets With Opti Zorb 24 count

Pack size : 24 count

AED 13.80(Inc. VAT)

Get it by Tomorrow 12 PM - 2 PM
Free deliveryabove AED 75 for groceries.
Sold& Delivered by
Carrefour
2 more sellers
Origin -
United Kingdom
highlights
Panadol Extra advance tablets with the combination of paracetamol and caffeine, along with the advanced Optizorb technology fights tough pain including headache and period pain, it also provides back pain relief (and including lower back), tooth pain relief, neck pain relief and muscle pain relief. The combination of ingredients in Panadol Extra provides up to 37% more powerful relief than standard paracetamol, providing you effective pain relief that allows you to stay on top of your day-to-day tasks. Always keep your 24- or 48- or 72 tablet pack of Panadol Extra on hand in case you feel the need for pain relief. Each caplet contains 500 mg paracetamol and 65 mg of caffeine. One of the greatest benefits of Panadol Extra Tablets is advanced Optizorb technology. When the tablet reaches the stomach, it soaks up water and swells, then breaks apart, which enables faster disintegration. In addition, Panadol Extra has a low risk of drug-drug interactions, thus making it suitable for Pain relief with people taking most other medications. Thanks to caffeine, Panadol Extra does not cause drowsiness and has no effects on the ability to drive and use machinery. Finally, paracetamol leaves your body naturally in less dan a day.**When used as directed. Always follow the label prior to use.
1
Add to wishlistShare

DESCRIPTION

Panadol Extra advance tablets with the combination of paracetamol and caffeine, along with the advanced Optizorb technology fights tough pain including headache and period pain, it also provides back pain relief (and including lower back), tooth pain relief, neck pain relief and muscle pain relief. The combination of ingredients in Panadol Extra provides up to 37% more powerful relief than standard paracetamol, providing you effective pain relief that allows you to stay on top of your day-to-day tasks. Always keep your 24- or 48- or 72 tablet pack of Panadol Extra on hand in case you feel the need for pain relief. Each caplet contains 500 mg paracetamol and 65 mg of caffeine. One of the greatest benefits of Panadol Extra Tablets is advanced Optizorb technology. When the tablet reaches the stomach, it soaks up water and swells, then breaks apart, which enables faster disintegration. In addition, Panadol Extra has a low risk of drug-drug interactions, thus making it suitable for Pain relief with people taking most other medications. Thanks to caffeine, Panadol Extra does not cause drowsiness and has no effects on the ability to drive and use machinery. Finally, paracetamol leaves your body naturally in less dan a day.**When used as directed. Always follow the label prior to use.

Ingredients

500mg Paracetamol 65mg Caffeine

Allergy Information

Do not take if you have previous history of hypersensetivity to paracetamol or any other excipients

INFORMATION

Storage Condition

Store below 30 C, protect from light and heat, keep in original carton

Preparation and usage

Adults: takes 2 tablets upto 4 times daily. Dose should not be repeated more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not use for longer than 7 days without asking your physician. Do not give for children under 12 years.

Brand Message

• WHAT ARE PANADOL EXTRA TABLETS: Panadol Extra tablets with Optizorb Formulation are designed to fight five types of tough pain: headache, back pain, neck pain, knee pain & period pain.• WHY PANADOL EXTRA TABLETS: With the dual-action formula, containing paracetamol 500mg and caffeine 65mg, Panadol Extra Tablets provide up to 37% more powerful pain relief than standard paracetamol tablets. • WHO IS PANADOL EXTRA SUITABLE FOR: Panadol Extra tablets are for people in need of tough pain relief, also suitable for those taking most other medications as well as elderly people when used as directed.

Safety warning

Do not exceed the stated dose, avoid excessive intake of Caffeine containing drinks while taking the tablets